Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Tinnitis + Bupropion former poster

Posted by Conundrum on January 16, 2011, at 16:50:50

In reply to 'Tinnitis + Bupropion, posted by former poster on January 13, 2011, at 18:28:56

I had tinnitus on bupropion as well. It started off as a higher pitched noise then a lower hum. I stopped taking it after a week on 300mgs. It took awhile for the ringing to go away, but it is much better now.
> "Tinnitis is caused by loss of hearing, nothing else". This is what the last 4 Drs have said to me. I know for a fact that the Bupropion and Naproxen I'm on gives me tinnitis. Therefore it makes me deaf? I am so fed-up with Physicians and Psychiatrists not knowing their profession. I saw a Eye ear nose and throat specialist yesterday. He said that "none of my meds can cause tinnitis". I know my hearing would improve if I could get off these 2 medications.
>
> Am I slowly destroying my hearing by taking these meds? I have 45% loss at this point


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual anhedonia. )
Country:USA
Currently taking 2.5 mg prozac, Multi B vitamin

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:976718
URL: http://www.dr-bob.org/babble/20110115/msgs/976986.html